NRAS
22,862 members26,569 posts

Dexamethason/ lupus like syndrome help !!!!

Hi dear RA friends, my Dr had put me on Dexamethason 4 mg for one week to treat my cough that lingers on after 3 weeks of acute sinusitis with 10 days of clindamycine 600 per day.... This synthethic corticoid had given me this morning a lupus like rash with a headache.... it hadn’t really helped my throat cough.... can I cut down from 4 mg to 1 mg, and see what happens tomorrow morning, I’m so scared that if I take it tonight I will wake even worse headache and dark violet nose and cheeks !!!! Advice please !!!! help !!!! I haven’t even started Methotrexate yet because of this very aggressive sinusitis .....😰🦄

1 Reply
oldestnewest

I think you should be seeking further medical advice about what to do. Are you in the UK?The treatment isn't a usual one for this country and I'm wondering what you doctor has in mind.

1 like
Reply

You may also like...